# SDR CALA2024032600862

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 85,543 hours, 17,313 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601117
- Condition: Missing
- Location: Seats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1A, 7D AND 16D FOUND TO HAVE NO LIFEJACKETS UNDER SEAT. LIFE JACKETS FOR 1A, 7D AND 16D LOCATED UTILIZING RFID SCANNER AND RETURNED TO SEATS AS PER AMM 25-62-99. DEFECT CLEARED.
